Alert archive / Florida / Special Marine Warnings in 2021
Special Marine Warning 135, NWS Melbourne, FL
NWS Melbourne, FL issued this special marine warning at Aug 3, 2021, 1:26 PM EDT. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Aug 3, 2021, 1:26 PM EDT (17:26 UTC)
- Expired
- Aug 3, 2021, 3:30 PM EDT
- In force
- 2 hr
- Issued by
- NWS Melbourne, FL
- Area
- Storm-based polygon
- Hail
- 0.0 in
- Wind
- 34.0 mph
What forecasters said that day
The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this special marine warning went out at Aug 3, 10:43 AM EDT, 2 hours 43 minutes earlier.
Area forecast discussion, Aug 3, 10:43 AM EDT, 2 hours 43 minutes before
Area Forecast Discussion National Weather Service Melbourne FL 1043 AM EDT Tue Aug 3 2021 .DISCUSSION... ...Higher Strong Storms Coverage Continues Through Mid Week... Active weather already occurring across sections of east central FL. Light rain continues over the northern counties but as the Treasure Coast and neighboring counties stayed under partly cloudy skies this morning, showers and storms have developed already and were moving to the northeast. A PWAT of 1.91 inches was observed from this morning's sounding at the Cape and surface CAPE above 2,000J/kg. The afternoon looks to be another active one, with increasing coverage of showers and storms moving from west to east. These will have the potential to develop and quickly produce strong gusty winds. The stronger ones will produce gusts of 40 to 50 mph, locally heavy rainfall and frequent lightning strikes. High temps will be reaching the lower 90s and for areas with early rain activity, these might stay in the upper 80s. && .AVIATION... Light rain coverage has diminished across the northern terminals but it will still affect KMCO and KISM through late morning. Over Osceola southward to Martin county, a few shower and storms have developed this morning and are moving to the northeast, possibly affecting KFPR/KSUA. For the rest of the day, coverage of storms will increase from west to east. Most of the TAFs have tempos and these will be adjusted as the day progresses. Storms will have the potential to reduce visibilities in heavy rain, produce gusty winds of 35 to 45 kt and frequent lightning. Activity should decrease from west to east in the evening, returning to VFR. && .MARINE... Showers and storms will continue to impact the waters east of the Treasure Coast as these move to the northeast, producing gusty winds and higher seas. Otherwise, south winds 10-15 kt increasing in the afternoon to 15-20 kt and seas 2-3 ft. Operators of small craft should exercise caution. && .PRELIMINARY POINT TEMPS/POPS... DAB 85 74 88 74 / 70 40 80 30 MCO 89 75 90 74 / 70 40 80 30 MLB 91 75 91 75 / 70 50 80 30 VRB 91 74 91 74 / 70 50 70 30 LEE 84 76 87 75 / 70 40 80 30 SFB 85 75 89 74 / 70 40 80 30 ORL 88 76 89 76 / 70 40 80 30 FPR 90 74 91 74 / 70 50 70 30 && .MLB WATCHES/WARNINGS/ADVISORIES... FL...None. AM...None. && Negron/Rodriguez
Hazardous weather outlook, Aug 3, 11:23 AM EDT, 2 hours 3 minutes before
Hazardous Weather Outlook National Weather Service Melbourne FL 1123 AM EDT Tue Aug 3 2021 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-040100- Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia- Brevard County Line to Sebastian Inlet 0-20 nm- Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia- Brevard County Line 20-60 nm-Volusia- Brevard County Line to Sebastian Inlet 20-60 nm- Sebastian Inlet to Jupiter Inlet 20-60 nm-Inland Volusia- Northern Lake-Orange-Seminole-Southern Brevard-Osceola- Indian River-Okeechobee-St. Lucie-Martin-Coastal Volusia- Southern Lake-Northern Brevard- 1123 AM EDT Tue Aug 3 2021 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...THIS AFTERNOON AND TONIGHT. .THUNDERSTORM IMPACT... Scattered to numerous showers and storms will develop into the evening, moving east to northeast around 15 to 20 mph across east central Florida and offshore. Main storm threats will be frequent lightning strikes, strong wind gusts up to 40 to 50 mph, and locally heavy rainfall. However, can't rule out an isolated severe storm or two, producing damaging winds around 60 mph. Also, a brief funnel cloud or weak tornado could be possible with storms that interact with the east coast sea breeze toward Brevard County and the Treasure Coast this afternoon. .FLOOD IMPACT... Some slower moving and persistent storms will be capable of producing locally heavy rainfall amounts up to 2 to 3 inches in a short period of time. This could lead to standing water issues on area roadways and across poor drainage areas. .MARINE THUNDERSTORM GUST IMPACT... Scattered to numerous showers and storms will develop this afternoon and continue into the evening. Some stronger storms will be capable of producing wind gusts near or in excess of 34 knots across inland lakes or as they push eastward and offshore. .WATERSPOUT IMPACT... A brief waterspout will be possible from storms that push offshore of Brevard County and the Treasure Coast this afternoon. .WIND AND SEA IMPACT... South to southwest winds will increase to 15 to 20 knots this afternoon and evening over the offshore waters and also nearshore, south of Sebastian Inlet. Small craft should exercise caution if venturing into this portion of the adjacent Atlantic waters. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. Scattered to numerous afternoon and evening lightning storms will continue through late week. Some stronger storms will be possible each day, with the main threats including frequent cloud to ground lightning strikes, torrential downpours, and wind gusts up to 40 to 50 mph. Localized poor drainage flooding is possible in areas that receive heavy rainfall. .SPOTTER INFORMATION STATEMENT... Spotters should monitor the weather and self activate if needed. Negron/Weitlich
The office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 3, 2:42 PM EDT | Areal Flood Advisory | MLB | Saint Lucie | 2 hr |
| Aug 3, 3:22 PM EDT | Areal Flood Warning | MLB | Saint Lucie | 113 min |
| Aug 3, 3:27 PM EDT | Special Weather Statement | MLB | Osceola | 33 min |
| Aug 3, 3:42 PM EDT | Special Marine Warning | MLB | 2 hr | |
| Aug 3, 3:48 PM EDT | Special Weather Statement | MLB | Brevard | 42 min |
| Aug 3, 4:27 PM EDT | Special Weather Statement | MLB | Brevard | 33 min |
| Aug 3, 4:30 PM EDT | Special Marine Warning | MLB | 60 min | |
| Aug 3, 4:44 PM EDT | Areal Flood Advisory | MLB | Brevard | 2 hr |
| Aug 3, 4:55 PM EDT | Areal Flood Warning | MLB | Brevard | 95 min |
| Aug 3, 7:23 PM EDT | Special Marine Warning | MLB | 52 min | |
| Aug 3, 7:31 PM EDT | Special Marine Warning | MLB | 59 min | |
| Aug 3, 7:38 PM EDT | Special Weather Statement | MLB | Seminole | 22 min |
Nearby
Special Marine Warnings in Florida, 2021Every special marine warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.